Jump to content
Important Survey - Please Participate ×

Blood sugar


[nh...]

Recommended Posts

I felt the same way for a long time when in withdrawal, recovery and even when I was on klonopin. I ended up buying a Glucose monitor. It seems to be getting better now. I'm not sure if my blood sugar was actually going down and making me feel  bad bc it never got to 60 or below. But when I would get around 80 I would feel really bad. Hope this helps!

Jenny

Link to comment
Share on other sites

An older member answering you.  Due to this process, the blood sugar in definitely affected.  What you need to do is follow a regiment of a "hypoglycemic diet".  It seems a little difficult in the beginning to figure out the balance of all.  But here is a good simple link to help guide you:

 

http://www.benzobuddies.org/forum/index.php?topic=132472.0

 

Doing this diet will help stabilize your b/sugar as much as possible during the recovery process, and once in the best balance, it will help with the wds.

 

Go for it and stick with it.  I supported, directly supported nine other who got onboard with it... a total difference.

 

 

Link to comment
Share on other sites

×
×
  • Create New...